PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On relations between weak type and restricted weak type inequalities for maximal operators on non-doubling metric measure spaces

Volume 241 / 2018

Dariusz Kosz Studia Mathematica 241 (2018), 57-70 MSC: Primary 42B25; Secondary 46E30. DOI: 10.4064/sm8724-5-2017 Published online: 23 October 2017

Abstract

We study a special class of non-doubling metric measure spaces for which there is a significant difference between the occurrence of weak type and restricted weak type $(p,p)$ inequalities for the centered and non-centered Hardy–Littlewood maximal operators. As a corollary we extend an earlier result of ours [Publ. Mat. 2017].

Authors

  • Dariusz KoszFaculty of Pure and Applied Mathematics
    Wrocław University of Science and Technology
    50-370 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image